# SDR C2XA09RI003

- Difficulty date: January 5, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 21,335 hours, 15,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99557
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,872 hours, 1,981 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, MX FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE. MX REMOVED AND REPLACED NR2 EMERGENCY LIGHT BATTERY AND PERFORMED OPS TEST SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
